# SDR CALA2014121001515

- Difficulty date: December 8, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 73,584 hours, 7,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR OVERHEAD EXIT ANNUNCIATOR FELL DOWN ON TAXI OUT.  LOOKS LIKE IT WAS RIGGED WITH SAFETY WIRE PREVIOUSLY.  REPLACED LOCK PINS, ANNUNCIATOR SECURED.  ALL OPS CHECKED OK.
